# SDR AALA202205312510

- Difficulty date: May 28, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 10,453 hours, 85,026 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26118111
- Part serial: B2787
- Condition: Low Pressure
- Location: Zone 700 - Gears
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING CLIMB OUT OF DUB #8 TIRE PRESSURE LOW EICAS MESSAGE. EMERGENCY LANDED INTO CLT SAFELY. REPLACED TIRE ASSEMBLY PER AMM 32-45-01-000/400-801.
